# SDR SIMA20011412

- Difficulty date: May 21, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N396AE
- Make and model: Saab 340B
- Aircraft serial: 340B396
- System (JASC): 3400 · Navigation System
- Part: Altimeter
- Part number: 6223975001
- Part serial: 6449
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3543 - CREW REPORTED THAT THE CAPTAINS ALTIMETER RED FLAGGED.  CREW ELECTED TO RETURN TO DFW.  NO OTHER PROBLEMS NOTED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS ALTIMETER IAW SAAB MM.  OPS CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
